# SDR R61A2019120861359

- Difficulty date: November 26, 2019
- Submitted: December 8, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** RH HORIZONTAL STAB RIB 12A CRACKED. RIB 12A ON RH HORIZONTAL STAB REPLACED WHILE PERFORMING SB# 170EO-55-10-0004_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
